# SDR DXTA2024072512465

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0287
- Aircraft time: 3,458 hours, 2,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2814M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD AISLE EMERGENCY LIGHT UNDER SEAT 3 DOES NOT ILLUMINATE DURING TEST WITH EMER LIGHTS SWITCH IN EITHER ON OR ARM POSITIONS.  WE DID THE EMERGENCY LIGHTS FAIL PREFLIGHT TEST CHARGING PROCEDURE FOR A TOTAL OF ONE HOUR AND STILL OBTAINED THE SAME RESULT. REMOVED AND REPLACED #2 EMERGENCY LIGHTING BATTERY AND PERFORMED CHARGING PROCEDURE AND OPS CHECK OF THE EMERGENCY LIGHTING BATTERY WITH NO DEFECTS NOTED. OPS CHECK GOOD. WORK DONE IN REF WITH AMM 33-50-06.
